# SDR DALA2019050802960

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1064571) DURING INSPECTION FOUND CORROSION SUPPORT ZEE AT BS 727 TO BS 727J BTW STR 26R TO STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE AT BS 727 TO BS 727 J BTW STR 26R TO STR 25R AT AFT CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9 AND DWG 146A7500.
